# SDR UIEA2013041600235

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,123 hours, 21,163 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER DRIVE PAD LEAKING.   R & R NR 1 ENGINE STARTER DRIVE PAD NO LEAKS NOTED.
